# SDR AALA202408145655

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 64,034 hours, 26,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORTS STRONG ODER AROUND ROW 33 DESCRIBED AS STINKY SOCK SMELL. FLIGHT ATTANDENT CLAIMED NOT TO BE COMING FROM THE AFT LAVATORY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
